# SDR AWXA200600605

- Difficulty date: March 16, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,334 hours, 23,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53910715200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C 5 CHECK DISCOVERED AFT AVIONIC COMPARTMENT FRAME SUPPORT CRACKED, 1.2 INCHES, BETWEEN FS 22 AND FS 23 AT Y1110.  MAINTENANCE REMOVED SUPPORT WEB AND INSTALLED NEW WEB BETWEEN FS 22 AND FS 23 AT Y1110 IAW AIRBUS 320 SRM 51-72-11.
